Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 127–135 (Mi zvmmf6600)  

This article is cited in 1 scientific paper (total in 1 paper)

A justification of the method of transverse sections for an acoustic wave guide with nonhomogeneous content

M. V. Fedoryuk

Moscow

Full text: PDF file (904 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 162–173

Bibliographic databases:

UDC: 517.9:535.4
MSC: Primary 35J05; Secondary 35A35, 35P05, 65M99
Received: 20.12.1971

Citation: M. V. Fedoryuk, “A justification of the method of transverse sections for an acoustic wave guide with nonhomogeneous content”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 127–135; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 162–173

Citation in format AMSBIB
\Bibitem{Fed73}
\by M.~V.~Fedoryuk
\paper A justification of the method of transverse sections for an acoustic wave guide with nonhomogeneous content
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 127--135
\mathnet{http://mi.mathnet.ru/zvmmf6600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315269}
\zmath{https://zbmath.org/?q=an:0259.35021}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 162--173
\crossref{https://doi.org/10.1016/0041-5553(74)90012-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6600
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malykh M.D. Sevastianov L.A. Tiutiunnik A.A. Nikolaev N.E., “On the Representation of Electromagnetic Fields in Closed Waveguides Using Four Scalar Potentials”, J. Electromagn. Waves Appl., 32:7 (2018), 886–898  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:306
    Full text:142
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021